# SDR AALA960598

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Upper Te Beam
- Part number: 65245712
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER AND LOWER TRAILING EDGE BEAMS, HORIZ STAB UPPER FROM 196 TO 201 ELEVATOR STATION LOWER FROM ELEVATOR STATION 21 TO 29, RIGHT SIDE.  REPAIRED PER ESO 11697, DATED 4/9/96.  (M)
